# SDR AWXA200200055

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION CORROSION WAS FOUND ON FRAME AT BS 967 BETWEEN STR 27R AND STR 27L. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS. DAMAGED AREA OF FRAME WAS CUTOUT AND 1 EACH REPAIR SHEAR TIE WAS FABRICATED AND INSTALLED IAW B737-300 SRM 53-00-07, PG 101-104, SRM 53-60-07, PG 8-9, SRM 53-00-07 PG 219-221, AND SRM 51-20-01 PG 1.
